CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:14/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
SMALL ENERGY COMPACTNESS FOR APPROXIMATE HARMONIC MAPPINGS 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2011, 卷号: 13, 期号: 5, 页码: 741-763
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Energy identity  approximate harmonic maps  tension field  Riemann surface  
Existence of 2D Skyrmions 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2011, 卷号: 268, 期号: 1-2, 页码: 305-315
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Non existence of quasi-harmonic spheres 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 37, 期号: 3-4, 页码: 441-460
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30